# SDR 20001013SH017

- Difficulty date: September 13, 2000
- Submitted: October 13, 2000
- Operation: General aviation
- Aircraft: N10MF
- Make and model: Cessna 340CESSNA
- Aircraft serial: 3400198
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 560010631
- Condition: Worn
- Location: Nacelle/Firewall
- Part time: 6,300 hours
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSTALLATION OF FUEL LINE CROSSFEED KIT NR SK340-31-6, REMOVAL OF THE OLD LINES REVEALED THAT TWO LINES HAD NEARLY BEEN WORN THROUGH DUE TO CONTACT WITH INSPECTION PANEL SCREWS.  THE ORIGINAL TUBING WAS PROTECTED BY THE ABRASION CUSHIONS, BUT THE EXTENT OF DAMAGE WAS NOT EVIDENT UNTIL THE CUSHION WAS PEELED OFF.  VERY LITTLE CLEARANCE IS AVAILABLE AT THIS POINT, AND NEARLY IMPOSSIBLE TO DETECT ANY DAMAGE DURING INSPECTIONS.  IF THIS CONDITION GOES UNDETECTED, THE NEW TUBING WILL ALSO BE DAMAGED.  NUTPLATE/SCREW CLEARANCE FROM FUEL TUBING MUST BE VERIFIED.  (X)
